# SDR CALA2013092791515

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 75,151 hours, 27,957 cycles
- Engine: Pwa PW2037
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Condition: Open
- Location: Potable Water
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

POTABLE WATER ISSUE, FLIGHT DIVERTED.  FOUND REFILL VALVE OPEN A LITTLE, RESEATED REFILL VALVE.  SERVICED WATER OPERATIONS CHECKED OKAY.
